CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Direct costs of severe cutaneous adverse reactions in a tertiary hospital in Korea
Min-Suk Yang, Ju-Young Kim, Min-Gyu Kang, Suh-Young Lee, Jae-Woo Jung, Sang-Heon Cho, Kyung-Up Min, Hye-Ryun Kang
Korean J Intern Med. 2019;34(1):195-201.   Published online 2018 February 23    DOI: https://doi.org/10.3904/kjim.2015.365

Excel Download

Direct costs of severe cutaneous adverse reactions in a tertiary hospital in Korea
The Korean Journal of Internal Medicine. 2019;34(1):195-201   Crossref logo
Link1 Link2 Link3

Cutaneous adverse drug reactions seen in a tertiary hospital in Johor, Malaysia
International Journal of Dermatology. 2010;49(7):834-841   Crossref logo
Link1

Clinical Characteristics of Severe Cutaneous Adverse Reactions in a tertiary hospital in Korea
Journal of Allergy and Clinical Immunology. 2012;129(2):AB107   Crossref logo
Link1 Link2

Severe Cutaneous Adverse Reactions in Korean Pediatric Patients: A Study From the Korea SCAR Registry
Allergy, Asthma & Immunology Research. 2019;11(2):241   Crossref logo
Link1 Link2 Link3

Allopurinol-associated severe cutaneous adverse reactions
Reactions Weekly. 2018;1699(1):5-5   Crossref logo
Link1 Link2 Link3

Allopurinol misuse
Reactions Weekly. 2018;1709(1):23-23   Crossref logo
Link1 Link2 Link3

Causes of severe cutaneous adverse reactions
Reactions Weekly. 2019;1746(1):8-8   Crossref logo
Link1 Link2 Link3

Multiple drugs
Reactions Weekly. 2013;1469(1):31-31   Crossref logo
Link1 Link2 Link3

Carbamazepine
Reactions Weekly. 2015;1560(1):49-49   Crossref logo
Link1 Link2 Link3

A 4-year retrospective study of cutaneous adverse drug reactions in a tertiary referral hospital in Pahang, Malaysia
Journal of the American Academy of Dermatology. 2018;79(3):AB3   Crossref logo
Link1 Link2

This metadata service is kindly provided by CrossRef from May 29, 2014. Korean J Intern Med has participated in CrossRef Text and Data Mining service since August 31, 2015.